# SDR A6WA200740130

- Difficulty date: March 16, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION, FLAPS CONFIRMED AT ZERO DEGREES, COMPLIED WITH QRH.  REMOVED AND REPLACED FLEX DRIVESHAFT NR 1, (PDU TO INBOARD FLAP) AS PER AMM 27-53-10, OPS TEST OF FLAPS GOOD AT THIS TIME.  INSPECTED FLEX SHAFT, FOUND NO BARBER PULL.  REMOVED MOISTURE AND LUBED REF AMM 27-53-10.  (M)
